# SDR AALA202103259009

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 19,754 hours, 7,599 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED PASSENGER CREW DOOR 831 BEARING FROM UPPER HINGE SUPPORT ARM AT FORWARD GALLEY AREA. REPLACED UPPER HINGE SUPPORT FITTING FROM ARM PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA PER AMM 52-11-31-400-002-A
